# SDR HYIA20190129001

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N402HG
- Make and model: Cessna 402C
- Aircraft serial: C4021016
- Aircraft time: 8,453 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pulley
- Part number: S3781
- Condition: Seized
- Location: Riudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE RUDDER TRIM BOUND UP DURING FLIGHT AND RETURNED BASE WITH NO INCIDENT. MAINTENANCE INSPECTED RUDDER TRIM CONTROL SYSTEM AND FOUND A TRIM TAB CABLE PULLEY AT FS 255 NOT ROTATING, MX CLEANED AND LUBRICATED CABLE PULLEY AT FS 255. THE RUDDER TRIM ACTUATOR WILL ALSO BE REPLACED AS A PRECAUTIONARY MEASURE.
